I was on Topimax 100 mg for a couple years I got off this summer when I switched medications then after about a month I was put back on it, I jumped straight up the the 100 mg and that was a mistake so I stopped and eased my way up over two or three weeks back to 100 mg again. All the side effects went away except for feeling sick or abdominal cramps and it's been about a month now.
I have heartburn so I take Prilosec an hour or two before taking the topamax... never had the nausea and my stomach is pretty sensitive. maybe try that? you can get it at the grocery store or any pharmacy otc
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Feb 2013 • 3 answers
Updated 8 Aug 2018 • 4 answers
Zoladex - Feeling very sick and nausea all the time wondering if anyone has a cure for this getting?
Updated 21 Dec 2013 • 1 answer
Updated 28 Feb 2015 • 2 answers
Updated 30 May 2018 • 2 answers